Uniform distribution of Hasse invariantsReportar como inadecuado




Uniform distribution of Hasse invariants - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 8 1985, Issue 1, Pages 127-134

Department of Mathematics and Statistics, The University of Calgary, Calgary, Alberta T2N 1N4, Canada

Received 4 June 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

I. Schur-s study of simple algebras around the turn of the century, andsubsequent investigations by R. Brauer, E. Witt and others, were later reformulated in terms of what is now called the Schur subgroup of the Brauer group. During the last twenty years this group has generated substantial interest and numerous palatable results have ensued. Among these is the discovery that elements of the Schur group satisfy uniform distribution of Hasse invariants. It is the purpose of this paper to continue an investigation of the latter concept and to highlight certain applications of these results, not only to the Schur group, but also to embeddings of simplealgebras and extensions of automorphisms, among others.





Autor: R. A. Mollin

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados